Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
125 Publications
2019 | Published | Thesis | IST-REx-ID: 6681 |

Zhechev SY. Algorithmic aspects of homotopy theory and embeddability. 2019. doi:10.15479/AT:ISTA:6681
[Published Version]
View
| Files available
| DOI
2019 | Published | Journal Article | IST-REx-ID: 6982 |

Akitaya H, Fulek R, Tóth C. Recognizing weak embeddings of graphs. ACM Transactions on Algorithms. 2019;15(4). doi:10.1145/3344549
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 7034 |

Fulek R, Kynčl J. Counterexample to an extension of the Hanani-Tutte theorem on the surface of genus 4. Combinatorica. 2019;39(6):1267-1279. doi:10.1007/s00493-019-3905-7
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 7093 |

Huszár K, Spreer J, Wagner U. On the treewidth of triangulated 3-manifolds. Journal of Computational Geometry. 2019;10(2):70–98. doi:10.20382/JOGC.V10I2A5
[Published Version]
View
| Files available
| DOI
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 7108 |

Goaoc X, Patak P, Patakova Z, Tancer M, Wagner U. Shellability is NP-complete. Journal of the ACM. 2019;66(3). doi:10.1145/3314024
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Conference Paper | IST-REx-ID: 7230 |

Arroyo Guevara AM, Derka M, Parada I. Extending simple drawings. In: 27th International Symposium on Graph Drawing and Network Visualization. Vol 11904. Springer Nature; 2019:230-243. doi:10.1007/978-3-030-35802-0_18
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Conference Paper | IST-REx-ID: 7401 |

Fulek R, Kyncl J. Z_2-Genus of graphs and minimum rank of partial symmetric matrices. In: 35th International Symposium on Computational Geometry (SoCG 2019). Vol 129. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2019. doi:10.4230/LIPICS.SOCG.2019.39
[Published Version]
View
| Files available
| DOI
| arXiv
2018 | Published | Conference Paper | IST-REx-ID: 285 |

Huszár K, Spreer J, Wagner U. On the treewidth of triangulated 3-manifolds. In: Vol 99. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2018. doi:10.4230/LIPIcs.SoCG.2018.46
[Submitted Version]
View
| Files available
| DOI
| arXiv
2018 | Published | Conference Paper | IST-REx-ID: 309 |

Akitaya H, Fulek R, Tóth C. Recognizing weak embeddings of graphs. In: ACM; 2018:274-292. doi:10.1137/1.9781611975031.20
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 425 |

Matoušek J, Sedgwick E, Tancer M, Wagner U. Embeddability in the 3-Sphere is decidable. Journal of the ACM. 2018;65(1). doi:10.1145/3078632
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Conference Paper | IST-REx-ID: 433 |

Fulek R, Pach J. Thrackles: An improved upper bound. In: Vol 10692. Springer; 2018:160-166. doi:10.1007/978-3-319-73915-1_14
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
| arXiv
2018 | Published | Conference Paper | IST-REx-ID: 5791 |

Fulek R, Tóth CD. Crossing minimization in perturbed drawings. In: Vol 11282. Springer; 2018:229-241. doi:10.1007/978-3-030-04414-5_16
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 5960 |

Rohou S, Franek P, Aubry C, Jaulin L. Proving the existence of loops in robot trajectories. The International Journal of Robotics Research. 2018;37(12):1500-1516. doi:10.1177/0278364918808367
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 6355 |

Akopyan A, Avvakumov S. Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma. 2018;6. doi:10.1017/fms.2018.7
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 6774 |

Filakovský M, Franek P, Wagner U, Zhechev SY. Computing simplicial representatives of homotopy group elements. Journal of Applied and Computational Topology. 2018;2(3-4):177-231. doi:10.1007/s41468-018-0021-5
[Published Version]
View
| Files available
| DOI
2018 | Published | Journal Article | IST-REx-ID: 742 |

Dotterrer D, Kaufman T, Wagner U. On expansion and topological overlap. Geometriae Dedicata. 2018;195(1):307–317. doi:10.1007/s10711-017-0291-4
[Published Version]
View
| Files available
| DOI
| WoS
2018 | Published | Conference Paper | IST-REx-ID: 184 |

Goaoc X, Paták P, Patakova Z, Tancer M, Wagner U. Shellability is NP-complete. In: Vol 99. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2018:41:1-41:16. doi:10.4230/LIPIcs.SoCG.2018.41
[Published Version]
View
| Files available
| DOI
2018 | Published | Conference Paper | IST-REx-ID: 185 |

Fulek R, Kynčl J. Hanani-Tutte for approximating maps of graphs. In: Vol 99. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2018. doi:10.4230/LIPIcs.SoCG.2018.39
[Published Version]
View
| Files available
| DOI
2018 | Published | Conference Paper | IST-REx-ID: 186 |

Fulek R, Kynčl J. The ℤ2-Genus of Kuratowski minors. In: Vol 99. Schloss Dagstuhl - Leibniz-Zentrum für Informatik; 2018:40.1-40.14. doi:10.4230/LIPIcs.SoCG.2018.40
[Submitted Version]
View
| Files available
| DOI
| Download Submitted Version (ext.)
| arXiv
2017 | Published | Book Chapter | IST-REx-ID: 424 |

Goaoc X, Paták P, Patakova Z, Tancer M, Wagner U. Bounding helly numbers via betti numbers. In: Loebl M, Nešetřil J, Thomas R, eds. A Journey through Discrete Mathematics: A Tribute to Jiri Matousek. A Journey Through Discrete Mathematics. Springer; 2017:407-447. doi:10.1007/978-3-319-44479-6_17
[Published Version]
View
| Files available
| DOI
| Download Published Version (ext.)